# SDR SIMA200725601

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- Aircraft time: 24,761 hours, 28,116 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED ABORTED TAKE OFF DUE TO CAPTAIN AIRSPEED INDICATION SHOWING RED FLAGS AND AIR SPEED INDICATION CIRCUIT BREAKER F15 POPPED.  MTX INSPECTED AND RESET CB F15 AND PERFORMED OPERATIONAL CHECK ON AIR DATA AND SERVO INSTRUMENT SYS IAW SAAB 340B AMM 34-12-00-05.  OPS CHECK GOOD AT THIS TIME, NO DEFECTS NOTED AIRCRAFT RETURNED TO SERVICE.
